MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown/not provided.Best estimate date provided was in august 2022.If explanted; give date: n/a (not applicable).The lens remains implanted.Device evaluation: the device was not returned at the manufacturing site as it remains implanted; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search of complaints revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.An attempt was made to obtain the missing information; however, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient implanted with an intraocular lens (iol) in their right eye was having blurred vision.Through follow-up, it was learned that the patient started having blurry vision about 2 months ago.The patient confirmed her visual issue is not debilitating, but more of an annoyance.The patient has only received glasses in january.No other treatment reported.The lens remains implanted.Additional information was provided that the patient saw her doctor on (b)(6) 2022 and the doctor told her there is a bubble behind the lens and said it was normal.The patient went back to see her doctor on (b)(6) 2022 to remove the bubble.She said the doctor lasered her eye.The patient's vision was immediately much better and the patient is happy now.The patient did not know the name of the bubble, but said it is on her paperwork that she threw away.The patient confirmed the surgeon performed a yttrium aluminum garnet (yag) capsulotomy.No other information was provided.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15756250
Report Number3012236936-2022-02771
Device Sequence Number5127031
Product Code MJP
UDI-Device Identifier05050474552043
UDI-Public(01)05050474552043(17)211218
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2021
Device Model NumberZCT150
Device Catalogue NumberZCT150U150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale